# SDR FDEA201507292428

- Difficulty date: July 29, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 476 hours, 24,724 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57111092202
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM TERMINATING ACTION OF EA 6-5710-102692 PT 2.  BUSHING REPAIR TO LT SIDE FRAME 47 INTERNAL CORNER ANGLE FITTING FASTENER HOLE Q NR 2.  THE REPAIR CATEGORY TBD, REPAIR LIFE LIMITATION IS 6 MONTHS.  MAJOR REPAIR IAW GMM 6-2-100.
